MathSciNet Relay Station
MathSciNet bibliographic data
MR1925883 (2003m:46043) 46E30 (46B42 46M35)
Kislyakov, S. V. On BMO-regular lattices of measurable functions. (Russian) Algebra i Analiz 14 (2002), no. 2, 117--135; translation in St. Petersburg Math. J. 14 (2003), no. 2, 273–286
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement